Unbounded multipliers and summation of series

A. F. Kleiner

Colloquium Mathematicae (1973)

  • Volume: 28, Issue: 2, page 287-289
  • ISSN: 0010-1354

How to cite


A. F. Kleiner. "Unbounded multipliers and summation of series." Colloquium Mathematicae 28.2 (1973): 287-289. <http://eudml.org/doc/264967>.

author = {A. F. Kleiner},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {287-289},
title = {Unbounded multipliers and summation of series},
url = {http://eudml.org/doc/264967},
volume = {28},
year = {1973},

AU - A. F. Kleiner
TI - Unbounded multipliers and summation of series
JO - Colloquium Mathematicae
PY - 1973
VL - 28
IS - 2
SP - 287
EP - 289
LA - eng
UR - http://eudml.org/doc/264967
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.